BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Fractional Calculus and Applied Analysis >
2008 >

Please use this identifier to cite or link to this item:

Title: Solving Fractional Diffusion-Wave Equations Using a New Iterative Method
Authors: Daftardar-Gejji, Varsha
Bhalekar, Sachin
Keywords: Caputo Fractional Derivative
Fractional Initial Value Problems
New Iterative Method
Fractional Diffusion-Wave Equation
Issue Date: 2008
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Fractional Calculus and Applied Analysis, Vol. 11, No 2, (2008), 193p-202p
Abstract: In the present paper a New Iterative Method [1] has been employed to find solutions of linear and non-linear fractional diffusion-wave equations. Illustrative examples are solved to demonstrate the efficiency of the method.
Description: Mathematics Subject Classification: 26A33, 31B10
ISSN: 1311-0454
Appears in Collections:2008

Files in This Item:

File Description SizeFormat
fcaa-vol11-num2-2008-193p-202p.pdf298.49 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License